# SDR FDEA201409052470

- Difficulty date: September 5, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N880FD
- Make and model: Boeing 777F28
- Aircraft serial: 32967
- Aircraft time: 18,215 hours, 2,669 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Warning System
- Condition: False Activation
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, G, A

## Discrepancy

THE FSS DISCHARGE LIGHT ILLUMINATED WITH NO OTHER INDICATIONS IN THE COCKPIT.  THE FSS CONTROL PANEL SHOWED SUPPRESSING FIRE WITH A FAULT ILLUMINATED IN POS 2R.  THE FAULT ALSO SHOWED BURST DISK.  TEMP WINDOW ALSO SHOWED MANY TEMP VARIATIONS BETWEEN -4 TO 500 DEG.  RAN FSS DISCHARGE LIGHT CHECKLIST, & THE FIRE CARGO CHECKLIST.  ITEMS ACCOMPLISHED & ACFT DIVERTED.  ON VISUAL INSPECTION, FSS NOZZLE POSITIONED ITSELF OVER THE CAN IN POS 2R, BUT DID NOT PENETRATE.  FIRE SUPPRESSION FOAM DID EXIT THE NOZZLE & SPEWED ALL OVER.  ACTIVATION STEPS COMPLIED WITH IAW MM 26-20-10.
